# SDR UALA2009111003516

- Difficulty date: November 9, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 73,550 hours, 12,008 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 802
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO ROTATION ON LEFT ENGINE WHEN ATTEMPTING TO ENGAGE STARTER.  REPLACED STARTER & STARTER VALVE.  OPS ARE NORMAL.
